# SDR AALA20010976

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE HANDLE EMERGENCY LIGHT INOPERATIVE.  REPLACED WIRING TO TAIL CONE HANDLE EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
